# SDR RAIA201605110002

- Difficulty date: May 11, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N16151
- Make and model: Emb EMB-145XR
- Aircraft serial: 145758
- Aircraft time: 34,557 hours, 20,111 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHT IN PSU PANEL AT 18CD LIGHT 22 IS INOPERATIVE.  R & R EMERGENCY LIGHT BULB AT 18CD.  OPS CHECK GOOD.
